Advanced search
Start date

Bifurcations of three-parameter families of non-smooth planar systems

Grant number: 11/22529-8
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): April 01, 2012
Effective date (End): September 30, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Marco Antônio Teixeira
Grantee:Juliana Fernandes Larrosa
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:07/06896-5 - Geometry of control, dynamical and stochastic systems, AP.TEM
Associated scholarship(s):14/13970-0 - Regularization of planar Filippov Systems near a codimension one singularity, BE.EP.DR


The aim of this project is to study the bifurcation diagrams of generic three-parameter families of non-smooth planar systems, known by Filippov Systems. We are interested in a special class of degenerate systems and also in the generic classification/characterization for these systems by means of orbital equivalence. Moreover, given a three-parameter family of non-smooth vector fields Z(a,b,c), we want to describe the bifurcation diagram of Z(a,b,c) together with the study of the codimension one and two global bifurcations that appear nearby Z(0,0,0). In particular the birth of typical degenerate cycles and limit cycles will be investigated.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BONET-REVES, CARLES; LARROSA, JULIANA; M-SEARA, TERE. Regularization around a generic codimension one fold-fold singularity. Journal of Differential Equations, v. 265, n. 5, p. 1761-1838, . (11/22529-8, 14/13970-0)
LARROSA, JULIANA; M-SEARA, TERE; TEIXEIRA, MARCO ANTONIO. Local generic behavior of a planar Filippov system with non-smooth switching curve. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, . (14/13970-0, 11/22529-8)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
LARROSA, Juliana Fernandes. Bifurcações genéricas em sistemas planares de Filippov. 2015. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica Campinas, SP.

Please report errors in scientific publications list using this form.